It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 05-14-2012, 02:54 PM   #1
Newbie
(male)
 
Join Date: Nov 2011
Location: Cleveland Ohio usa
Posts: 4
Lookin4help123 HB User
Epididymitis Question/New problem

Hello i was just in the ER over the weekend from terrible testicular pain. They gave me an ultrasound and found out i have Epididymitis. I was given a antibiotic shot and 2 weeks of doxycycline, and was told to follow up with a urologist in 2 weeks. When in the ER i forgot to ask about this red area underneath the foreskin. I am not sure what it is. There is no real itchy feeling and is just a little tender. Is this something that the antibiotic will clear up or should i try to schedual something sooner to get this other problem taken of?

 
Reply With Quote
Sponsors Lightbulb
   
Old 05-16-2012, 09:44 PM   #2
Newbie
(male)
 
Join Date: May 2012
Location: Virginia, USA
Posts: 2
FreeYaMind HB User
Re: Epididymitis Question/New problem

Hey, I just joined the site to ask questions about my own problems with epididymitis. I have had it on four occasions, and for me these small red areas have popped up periodically and for seemingly no reason (It has always been just one at a time). Mine didn't cause any pain or itching either and were gone after 1-2 weeks. I wouldn't worry unless it appears to be more set-in and permanent.

 
Reply With Quote
Sponsors Lightbulb
   
Old 05-22-2012, 09:39 PM   #3
Newbie
(male)
 
Join Date: Nov 2011
Location: Cleveland Ohio usa
Posts: 4
Lookin4help123 HB User
Re: Epididymitis Question/New problem

Hey thanks for the quick reply. I just noticed another small red area is now starting to appear. When I went to the doctor a week prior to my diagnosis of epidiymitis they had me take a urinalysis and it came up negative for bacteria, and still prescribed me to cipro just incase. While on it the pain got worse and I went to the ER when they diagnosed me with the condition they also gave me a urinalysis with the same results negative for bacteria and stds, and concluded that maybe the cipro took out the bacteria. I have now finished the cipro and am one and a half weeks in on doxycycline and the pain and swelling are gone from the testicle, but now left with these red irrated areas. reading up on epidiymitis it says fungal infections can cause it. It also says redness is accompanied with the fungus. are these red areas fungal related. And if so how long can this wait to be looked at. Waiting for finacial assistance and can't afford another trip to the ER. I am circumcised, but the red area is right under where the excess skin folds over. My girlfriend went to her obgyn and had a yeast infection and a bacterial infection both were cured prior to my diagnosis. Any insite would be much appreciated.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!